# SDR CALA2015122801036

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 81,615 hours, 8,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: D01969
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EPAS BATTERY INDICATOR LIGHT FOUND INOPERATIVE.  L4 DOOR EPAS BATTERY REPLACED & TESTED NORMAL IAW AMM 52-11-20.  ROTABLE PARTS CHANGE WAS INDICATED, TT 1482270, SN OFF 1969 BATTERY, EMER OFF 25-5211-9-9051 1969 ON 25-5211-9-9051 2325.
